# SDR QXEA0101475

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -FUEL LEAKING FROM HI LOCK, BOTTOM OF LEFT WING 13 INCHES FORWARD OF LEFT LANDING GEAR FORWARD TRUNNION. REMOVED AND REPLACED HI LOCKS AND SEALED SAME IAW F28 SRM 51-30-02. SEALED HI LOCK COLLARS IAW F28 MANUAL 28-11-00 PARAGRAPHS 4A,5A,B,C AND D.
